# SDR C2XA07RI029

- Difficulty date: May 6, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 20,730 hours, 15,676 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 2438 - ORF - CREW REPORTED SMOKE IN CABIN.  PACK NR 1 SYSTEM WAS MELED.  MX IAH PERFORMED OPERATIONAL CHECK OF PACK SYSTEMS 1 AND 2 AND COULD NOT DUPLICATE THE PROBLEM.  OPERATIONAL AND FUNCTIONAL CHECKS WERE PERFORMED SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
